Emergency Intervention for Drug Treatment

It’s very important to plan ahead for, if and when a person you know may need some emergency treatment for their drug problem. In particular, opiate (Painkillers) medications can cause a person to stop breathing. In fact, last year over 35,000 Americans died from overdoses. It is therefore good to know how to perform some basic life support like CPR, which one can learn by signing up for some free lessons with the local Red Cross. It’s also important to be able to know, where there is an emergency department close by, and to be able to get the person there as quickly as possible. If that can’t happen, the next best thing is to call 911 for an ambulance. The main point here is that, if a person overdoses and stops breathing; brain damage may start to occur after a mere four minutes without Oxygen.

Some communities now have a “blocker” drug available over-the-counter called Naloxone, also known as Narcan. Narcan is used for overdoses to block the effects of most opiates. Narcan can be a life-saving medication for somebody who has overdosed on opiates. It is only administered via IV injection, so it is necessary to learn how to do this if need be. Finally, be aware that the Narcan may wear off before the opiates wear off, resulting in the person stopping breathing again. If that occurs, an additional Narcan dose will be required. If you or someone you know needs help with a pain pill addiction, call now The Drug and Alcohol Detox Clinic of South Mississippi @ 601-261-9101, or on the web at: www.TheDrugandAlcoholDetoxClinic.com. You can pay a visit to Facebook page for more information. There’s Still Hope!

Share!

    Leave a Reply

    Your email address will not be published. Required fields are marked *

    eleven + thirteen =

    Pin It on Pinterest

    Shares
    Share This